

UNITED STATES NUCLEAR REGULATORY COMMISSION WASHINGTON, D.C. 20555-0001

December 3, 2020

PUBLIC MEETING NOTICE

TITLE: NOTICE OF FORTHCOMING MEETING BETWEEN THE U.S. NUCLEAR REGULATORY COMMISSION AND NUCLER ENERGY INSTITUTE ON SPENT FUEL PERFORMANCE MARGINS WORKSHOP

DATE & TIME: Thursday, December 17, 2020 9:30 a.m. to 1:00 p.m.

The time of the meeting is local to the jurisdiction where the meeting is being held.

LOCATION:	Webinar with teleconference
PURPOSE:	The purpose of this meeting is for the U.S. Nuclear Regulatory Commission (NRC) staff to continue the dialogue on the recommendations contained in the Nuclear Energy Institute's (NEI's) white paper related to Spent Fuel Performance Margins, dated November 8, 2019 (Agencywide Documents Access and Management System [ADAMS] Accession No. ML19318D971). In particular, the December 17, 2020, workshop will focus on discussions pertaining to a process walk-through related to spent fuel storage application review risk tool, and details of the graded approach, among NRC staff, NEI, and industry.
CATEGORY ¹ :	This is a Category 2 meeting. The public is invited to participate in this meeting by discussing regulatory issues with the Nuclear Regulatory Commission (NRC) at designated points identified on the agenda.
WEBINAR:	Event address for attendees for visual presentation: https://usnrc.webex.com/usnrc/onstage/g.php?MTID=e10d3372b0 07f2b2ae92be9d946b8a73c
TELECONFERENCE:	Interested members of the public can participate in this meeting via a toll-free teleconference for audio presentation.
	Telephone Bridge Line: 888-677-0839 Participant Passcode: 7359359

¹ Commission's Policy Statement on "Enhancing Public Participation in NRC Meetings" 67 Federal Register 36920, May 28, 2002.

MEETING CONTACT:	Tilda Liu 404-997-4730 <u>Tilda.Liu@nrc.gov</u>
	Interested stakeholders should contact the meeting coordinator, by email, no later than December 14, 2020 , indicating their intention to attend.
PARTICIPANTS:	Participants from the NRC include members of the Office of Nuclear Material Safety and Safeguards, and other NRC organizations. External participants include representatives from NEI and nuclear industry.
COMMENTS:	Members of the public can participate via Webinar. Participants may need to copy and paste the Webinar URL into their web browser. The agenda may be changed due to information and/or personnel

The NRC provides reasonable accommodation to individuals with disabilities where appropriate. If reasonable accommodation is needed to participate in this meeting, or if a meeting notice, transcript, or other information from this meeting is needed in another format (e.g., Braille, large print), please notify the NRC meeting contact. Determinations on requests for reasonable accommodation will be made on a case-by-case basis.

MEETING CONTACT:	Tilda Liu 404-997-4730 <u>Tilda.Liu@nrc.gov</u>
	Interested stakeholders should contact the meeting coordinator, by email, no later than December 14, 2020 , indicating their intention to attend.
PARTICIPANTS:	Participants from the NRC include members of the Office of Nuclear Material Safety and Safeguards, and other NRC organizations. External participants include representatives from NEI and nuclear industry.
COMMENTS:	Members of the public can participate via Webinar. Participants may need to copy and paste the Webinar URL into their web browser. The agenda may be changed due to information and/or personnel

The NRC provides reasonable accommodation to individuals with disabilities where appropriate. If reasonable accommodation is needed to participate in this meeting, or if a meeting notice, transcript, or other information from this meeting is needed in another format (e.g., Braille, large print), please notify the NRC meeting contact. Determinations on requests for reasonable accommodation will be made on a case-by-case basis.

ADAMS Accession No.: ML20337A029

OFFICE	NMSS/DFM/MCAB:PM	NMSS/DFM: DD
NAME	TLiu	CAraguas
DATE	12/1/2020	12/3/2020

OFFICIAL	RECORD	COPY
----------	--------	------

MEETING AGENDA

Workshop on Spent Fuel Performance Margins

December 17, 2020

Time	Торіс	Speaker(s)
9:30 am	Introductions and opening remarks (10 mins)	NRC/NEI
9:40 am	Spent fuel storage application review risk tool walk- through (90 mins)	NRC
11:10 am	BREAK (10 mins)	
11:20 am	Discussion on graded approach (70 mins)	NRC/NEI
12:30 pm	Opportunity for public comment (15 mins)	All
12:45 pm	Summary and closing remarks (15 mins)	NRC/NEI
1:00 pm	Meeting adjourn	